MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1, SHORT NECK; CEMENTLESS HIP STEM
Model Number 01.12.31SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 march 2021.Lot 115217: (b)(4) items manufactured and released on 28-march-2012.Expiration date: 2017-02-28.No anomalies found related to the problem to date, all items of the same lot have been already sold.No other similar events have been reported on this lot since 2017.Clinical evaluation performed by medical affairs director.6 years after primary cementless tha the femoral stem gets loose, with evident signs of stress shielding.The pre-revision xray is not available and therefore no comment can be made as to the position or fit of the stem.We must therefore conclude that this is a case of aseptic loosening, a possible complication of total hip arthroplasty, described in literature, whose causes remain often undetermined.
 
Event or Problem Description
Revision surgery 6 years and 3 months after primary for stem mobilization and stress shielding.The surgeon revised successfully the stem, head and liner.The stem came out easily, the surgeon implanted an x-acta stem.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11580731
Report Number3005180920-2021-00248
Device Sequence Number11801603
Product Code JDI
UDI-Device Identifier07630030802713
UDI-Public07630030802713
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number01.12.31SN
Device Catalogue Number01.12.31SN
Device Lot Number115217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight70